# SDR CALA2013090691083

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,559 hours, 6,478 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT CONTROL 2 HIGH LIFT CONTROL LANE NR 2 HAS A FAULT.  REPLACED SLATS PRIMARY EX END SOLENOID.  REPLACED SLAT PRIMARY CONTROL VALVE.  OPERATIONS & TESTED NORMAL.  AC RETURNED TO NORMAL CONDITION.
